Per citar aquest document: http://ddd.uab.cat/record/13076
The Voronovskaya theorem for some linear positive operators in exponential weight spaces
Rempulska, L. (Poznan University of Technology (Polònia). Institute of Mathematics)
Skorupka, M. (Poznan University of Technology (Polònia). Institute of Mathematics)

Data: 1997
Resum: In this note we give the Voronovskaya theorem for some linear positive operators of the Szasz-Mirakjan type defined in the space of functions continuous on [0, +∞) and having the exponential growth at infinity. Some approximation properties of these operators are given in [3], [4].
Drets: Tots els drets reservats.
Llengua: Anglès.
Document: article ; recerca ; publishedVersion
Publicat a: Publicacions Matemàtiques, V. 41 n. 2 (1997) p. 519-526, ISSN 0214-1493

DOI: 10.5565/PUBLMAT_41297_16


8 p, 107.0 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2006-11-24, darrera modificació el 2016-06-12



   Favorit i Compartir